Hi!

Well, I had another seizure at school today... :x I had it in one of the bathroom cubicles, which is very small and narrow and I must have hit my head very hard against the wall as I fell because I had terrible pain on the side of my head afterwards and that spot is now tender to the touch. When I came round, I couldn't see properly; everything was blurry!

This is SO annoying! I think it was because my electrolyte levels were very low (I was on a drip in hospital on Friday for this - my Sodium and Potassium levels were really low and they found ketones in my urine).

My Paediatrician/Paediatric Cardiologist spoke to my mother and I about possibly trying a salt-retention drug (Florinef, I think? I'm not sure) because of the Hypotension, Vasovagal Syncope, electrolyte problems and seizures. My body has a serious problem retaining sodium and potassium. My stomach only has to run once and everything goes upside down. Not to mention the Hypoglycaemia...

Keep well!